# SDR AALA970055

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARC0329
- Condition: Corroded
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN LOWER OUTBOARD BARREL NUT HOLE FOR INBOARD AILERON ACT SUPPORT FITTING.  REPAIRED PER ESO 7349 DATED 1-3-97.  (M)
